# SDR GLBA20110621F

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,052 hours, 40,798 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT WHEN THE RETRACTED THE GEAR, THE INTRANSIT LIGHT WOULD NOT EXTINGUISH, LANDING GEAR EXTENDED WITH 3 GREENS WITH NO INTRANSIT LIGHT.  MX REPLACED THE NLG UPLOCK SWITCH, OPS CHECK GOOD.
